# SDR EIA2007001

- Difficulty date: January 5, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 87,665 hours, 16,491 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 30284R9B
- Part serial: 3195135648
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE BELL SOUNDED 3 TIMES DURING LEVEL FLIGHT, ACCOMPANIED WITH WARNING LIGHTS ON P-10 AND P-12 PANELS, AND MAIN DECK CARGO SMOKE DETECTOR NR 5 ON FE P-4 UPPER." TRANSFERRED TO DMI.328.  REMOVED AND REPLACED NR 5 A AND B SMOKE DETECTORS AND SMOKE DETECTOR AMP NR 5, OPS CHK PER MM 26-14-02 AND PERFORMED SMOKE DETECTOR WIRING CONNECTION TEST, NO FAULTS FOUND PER MM 26-14-00.
